MathSciNet Relay Station
MathSciNet bibliographic data
MR174052 (30 #4259) 55.40 (55.34)
Milnor, John W.; Moore, John C. On the structure of Hopf algebras. Ann. of Math. (2) 81 1965 211–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement